RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2018, Volume 104, Issue 3, Pages 323–335 (Mi mz12107)  

Analytic Description of the Spaces Dual to Spaces of Holomorphic Functions of Given Growth on Carathéodory Domains

A. V. Abaninab, T. M. Andreevab

a Southern Federal University, Rostov-on-Don
b Southern Mathematical Institute of the Vladikavkaz Scientific Center of the Russian Academy of Sciences, Vladikavkaz

Abstract: The spaces dual to spaces of holomorphic functions of given growth on Carathéodory domains are described by using the Cauchy transform of functionals. A pseudoanalytic extension of such transforms to the whole plane is constructed, which makes it possible to remove convexity constrains and consider spaces determined by weights of general form, rather than only by those whose dependence on the distance from a point of the domain to its boundary is one-dimensional.

Keywords: weighted spaces of holomorphic functions, Cauchy transform of functionals, dual spaces.

Funding Agency Grant Number
Ministry of Education and Science of the Russian Federation МК-1056.2018.1
The work of the second-named author was supported by the Presidential Program for Support of Young Candidates of Sciences under grant MC-1056.2018.1.


DOI: https://doi.org/10.4213/mzm12107

Full text: PDF file (529 kB)
First page: PDF file
References: PDF file   HTML file

UDC: 517.5+517.9
Received: 04.04.2018

Citation: A. V. Abanin, T. M. Andreeva, “Analytic Description of the Spaces Dual to Spaces of Holomorphic Functions of Given Growth on Carathéodory Domains”, Mat. Zametki, 104:3 (2018), 323–335

Citation in format AMSBIB
\Bibitem{AbaAnd18}
\by A.~V.~Abanin, T.~M.~Andreeva
\paper Analytic Description of the Spaces Dual to Spaces of Holomorphic Functions of Given Growth on Carath\'eodory Domains
\jour Mat. Zametki
\yr 2018
\vol 104
\issue 3
\pages 323--335
\mathnet{http://mi.mathnet.ru/mz12107}
\crossref{https://doi.org/10.4213/mzm12107}
\elib{http://elibrary.ru/item.asp?id=35410194}


Linking options:
  • http://mi.mathnet.ru/eng/mz12107
  • https://doi.org/10.4213/mzm12107
  • http://mi.mathnet.ru/eng/mz/v104/i3/p323

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:243
    References:40
    First page:32

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020